After receiving 2 Sinovac vaccines, a 19-year-old student in Phuket claims his hair started falling out in clumps, leaving him bald. The vocational school student is from Phang Nha but now resides in Chalong to study at the school and told the press that a doctor had verified his medical condition.
The young man said he travelled to his hometown of Tambon Phru Nai in Koh Yao district to get his Sinovac vaccines, both the first and second doses. Remarkably, he received his second vaccine on July 16, long before the government began a campaign to vaccinate students with Pfizer vaccines.
He said he didn’t feel or see any side effects after his first Sinovac vaccine and everything seemed normal. But then, about 3 days after his second dose of Sinovac, he says he started losing his hair in quite significant amounts.
“About three days after the second vaccination, the hair on my head started to fall out in clumps. And when I woke up in the morning, a lot of hair had fallen out and it was all over my pillow. I was shocked.”
After losing his hair, he went to a private clinic to get help and advice from his doctor. The doctor said the vaccine had reacted with his white blood cells and caused a harmful side effect of the vaccination, which left him immunocompromised and started losing his hair.
The 19-year-old student says he went public with his story to raise awareness of the potential side effects, and perhaps to see if anyone else like him had also lost their hair as a result of vaccination. He says his hair has not grown back in the past 4 months, although his body is continuing to recover.
He said his doctors had explained to him that his condition was similar to disease from Thai actor Winai Kraibutr and that his immune system was compromised by the Sinovac vaccines. He was instructed by his doctor to rest from 5 p.m., go to bed early to get enough sleep, and avoid certain foods and be very careful to protect his weakened body from exposure to germs.
Catch up on more stories here
Follow us on Facebook here